# SDR AALA201709259028

- Difficulty date: September 22, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 72,723 hours, 25,351 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654122
- Part serial: 1737
- Condition: Low Pressure
- Location: L1 Door
- Part time: 28,955 hours, 7,060 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  L1 DOOR EMERGENCY EVACUATION SLIDE PRESSURE IS LOW.  REMOVED AND REPLACED SLIDE PER JOB CARD 19L8002502.  OPERATIONAL CHECK GOOD.
